Equivalent norms on nonreflexive Banach spaces
Doklady Akademii Nauk, Tome 265 (1982) no. 1, pp. 20-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_1_a3,
author = {B. V. Godun},
title = {Equivalent norms on nonreflexive {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {20--23},
year = {1982},
volume = {265},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_1_a3/}
}
B. V. Godun. Equivalent norms on nonreflexive Banach spaces. Doklady Akademii Nauk, Tome 265 (1982) no. 1, pp. 20-23. http://geodesic.mathdoc.fr/item/DAN_1982_265_1_a3/